A Bernstein Type Result for Special Lagrangian Submanifolds

Mao-Pei Tsui The University of Toledo Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10069

Mathematical Research Letters, 9, (4), 529-536, 2004
Let  $\sum$ be a complete minimal Lagrangian submanifold of $\mathbb{C}^n$. We identify regions in the Grassmannian of Lagrangian subspaces so that whenever the image of the Gauss map of $\sum$ lies in one of these regions, then  $\sum$ is an affine space.
Lagrangian Submanifolds
[ Download ] [ 2016-08-22 23:10:31 uploaded by mutaowang ] [ 641 downloads ] [ 0 comments ]
  title={A Bernstein Type Result for Special  Lagrangian Submanifolds},
  author={Mao-Pei Tsui, and Mu-Tao Wang},
  booktitle={Mathematical Research Letters},
Mao-Pei Tsui, and Mu-Tao Wang. A Bernstein Type Result for Special Lagrangian Submanifolds. 2004. Vol. 9. In Mathematical Research Letters. pp.529-536. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160822231031798104386.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved